# SDR DL73E001111

- Difficulty date: May 31, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- Aircraft time: 35,315 hours, 30,047 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD LT SIDE CHORD FOUND CRACKED AT WL 207.  A NEW SECTION OF CHORD WAS SPLICED IN PER S/B 737-53A1173.  ER/A 334445-14AD.
